MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE, 30°, WIDEANGLE, 4 MM; A22005A

OLYMPUS WINTER & IBE GMBH TELESCOPE, 30°, WIDEANGLE, 4 MM; A22005A
Model Number A22005A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported, the telescope, 30°, wideangle, 4 mm exhibited a broken ceramic tip.The issue occurred during preparation for use for a therapeutic hysteroscopy procedure.The procedure was completed using a similar device.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.Additional information: d8, d9, h3, h4, h6, h11 the device was returned to olympus for inspection, and the reportable malfunction was confirmed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the reported event is most likely due to the effect of a large mechanical force due to a shock, fall or collision with other equipment.Olympus will continue to monitor field performance for this device.

Brand Name
TELESCOPE, 30°, WIDEANGLE, 4 MM
Common Device Name
A22005A
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20327572
Report Number9610773-2024-02367
Device Sequence Number20809186
Product Code HIH
UDI-Device Identifier04042761020886
UDI-Public04042761020886
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K897003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA22005A
Device Lot Number767050
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer01/29/2025
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OTV-S190.VISERA ELITE VIDEO PROCESSOR.
Patient SexUnknown